# SDR AUS20040004

- Difficulty date: January 4, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601937
- Condition: Failed
- Location: Autopilot System
- Component: Autopilot Syste
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT MODE CONTROL PANEL FAILED.
